# SDR UPS05845424

- Difficulty date: September 4, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING L/E LOWER RIB IS CHAFED AT XFS 422.750.  BLEND OUT OF LIMITS.  FABRICATED AND INSTALLED 2 EA ANGLE REPAIRS IAW SRM 57-2-0 FIG 6, 57-3-3 FIG 5 AND 51-1-20D.
